# SDR DALA2019070203983

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 47,748 hours, 31,266 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Position Sensor
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT MESSAGE DISPLAYED ON OAP IN FLIGHT. FOUND RT ELEVATOR POSITION SENSOR SHOWING 78.53 DEGREES TEU WHEN FAIRED. R/R RT ELEVATOR POSITION SENSOR PER AMM 27-34 AND WDM 22-11. PERFORMED ACS RTS AND CLEARED LOCKED FAULT. MESSAGE CLEARED OPS NORMAL. (LP# 5488816)
